The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Semi-topological Linear Boundedness of Semi-topological Linear Spaces
Author(s): 
Pages: 31-33
Year: Issue:  1
Journal: Acta Scientiarum Naturalium Universitatis Neimongol

Keyword:  半拓扑线性空间半拓扑线性有界完全半拓扑线性有界半拓扑线性空间的子空间;
Abstract: 主要研究半拓扑线性空间中半拓扑线性有界与完全半拓扑线性有界的关系,得到了半拓扑线性子空间中半拓扑线性有界的充分必要条件,以及半拓扑线性空间中半拓扑线性有界的等价条件.
Related Articles
No related articles found